Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 51410, 27 pages
http://dx.doi.org/10.1155/2007/51410
Research Article

Degenerate Differential Operators with Parameters

Department of Electrical-Electronics Engineering, Faculty of Engineering, Istanbul University, Avcilar, Istanbul 34320, Turkey

Received 29 September 2006; Accepted 28 February 2007

Academic Editor: Pavel E. Sobolevskii

Copyright © 2007 Veli B. Shakhmurov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Amann, Linear and Quasilinear Parabolic Problems. Vol. 1, vol. 89 of Monographs in Mathematics, Birkhäuser Boston, Boston, Mass, USA, 1995. View at Zentralblatt MATH · View at MathSciNet
  2. S. G. Kreĭn, Linear Differential Equations in Banach Space, American Mathematical Society, Providence, RI, USA, 1971. View at Zentralblatt MATH · View at MathSciNet
  3. A. Ya. Shklyar, Complete Second Order Linear Differential Equations in Hilbert Spaces, vol. 92 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1997. View at Zentralblatt MATH · View at MathSciNet
  4. S. Yakubov and Y. Yakubov, Differential-Operator Equations: Ordinary and Partial Differential Equations, vol. 103 of Chapman & Hall/CRC Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2000. View at Zentralblatt MATH · View at MathSciNet
  5. F. Zimmermann, “On vector-valued Fourier multiplier theorems,” Studia Mathematica, vol. 93, no. 3, pp. 201–222, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J.-P. Aubin, “Abstract boundary-value operators and their adjoints,” Rendiconti del Seminario Matematico della Università di Padova, vol. 43, pp. 1–33, 1970. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Ashyralyev, “On well-posedness of the nonlocal boundary value problems for elliptic equations,” Numerical Functional Analysis and Optimization, vol. 24, no. 1-2, pp. 1–15, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Dore and S. Yakubov, “Semigroup estimates and non coercive boundary value problems,” Semigroup Forum, vol. 60, pp. 93–121, 2000. View at Publisher · View at Google Scholar
  9. A. Favini, “Su un problema ai limiti per certe equazioni astratte del secondo ordine,” Rendiconti del Seminario Matematico della Università di Padova, vol. 53, pp. 211–230, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. E. Sobolevskiĭ, “Coerciveness inequalities for abstract parabolic equations,” Doklady Akademii Nauk SSSR, vol. 157, no. 1, pp. 52–55, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. B. Shakhmurov, “Embedding theorems and their applications to degenerate equations,” Differential Equations, vol. 24, no. 4, pp. 475–482, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. B. Shakhmurov, “Theorems on the embedding of abstract function spaces and their applications,” Mathematics of the USSR-Sbornik, vol. 62, no. 1, pp. 261–276, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  13. V. B. Shakhmurov, “Coercive boundary value problems for strongly degenerate operator-differential equations,” Doklady Akademii Nauk SSSR, vol. 290, no. 3, pp. 553–556, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. Denk, M. Hieber, and J. Prüss, “-boundedness, Fourier multipliers and problems of elliptic and parabolic type,” Memoirs of the American Mathematical Society, vol. 166, no. 788, p. viii+114, 2003. View at Google Scholar · View at MathSciNet
  15. V. B. Shakhmurov, “Embedding operators and maximal regular differential-operator equations in Banach-valued function spaces,” Journal of Inequalities and Applications, vol. 2005, no. 4, pp. 329–345, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  16. V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 605–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. V. B. Shakhmurov, “Embedding and maximal regular differential operators in Sobolev-Lions spaces,” Acta Mathematica Sinica (English Series), vol. 22, no. 5, pp. 1493–1508, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  18. O. V. Besov, V. P. Il'in, and S. M. Nikol'skiĭ, Integral Representations of Functions, and Embedding Theorems, Izdat. “Nauka”, Moscow, Russia, 1975. View at Zentralblatt MATH · View at MathSciNet
  19. J. Bourgain, “Some remarks on Banach spaces in which martingale difference sequences are unconditional,” Arkiv für Matematik, vol. 21, no. 2, pp. 163–168, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. D. L. Burkholder, “A geometric condition that implies the existence of certain singular integrals of Banach-space-valued functions,” in Conference on Harmonic Analysis in Honor of A. Zygmund, Vol. I, II (Chicago, Ill., 1981), Wadsworth Math. Ser., pp. 270–286, Wadsworth, Belmont, Calif, USA, 1983. View at Google Scholar · View at MathSciNet
  21. H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, vol. 18 of North-Holland Mathematical Library, North-Holland, Amsterdam, The Netherlands, 1978. View at Zentralblatt MATH · View at MathSciNet
  22. H. Triebel, “Spaces of distributions with weights. Multipliers in Lp-spaces with weights,” Mathematische Nachrichten, vol. 78, pp. 339–355, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. Haller, H. Heck, and A. Noll, “Mikhlin's theorem for operator-valued Fourier multipliers in n variables,” Mathematische Nachrichten, vol. 244, no. 1, pp. 110–130, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Hieber and J. Prüss, “Heat kernels and maximal Lp-Lq estimates for parabolic evolution equations,” Communications in Partial Differential Equations, vol. 22, no. 9-10, pp. 1647–1669, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. P. Krée, “Sur les multiplicateurs dans Lp avec poids,” Annales de l'Institut Fourier. Université de Grenoble, vol. 16, no. 2, pp. 91–121, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. P. I. Lizorkin, “(Lp,Lq)-multipliers of Fourier integrals,” Doklady Akademii Nauk SSSR, vol. 152, pp. 808–811, 1963. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Weis, “Operator-valued Fourier multiplier theorems and maximal Lp-regularity,” Mathematische Annalen, vol. 319, no. 4, pp. 735–758, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. G. Pisier, “Some results on Banach spaces without local unconditional structure,” Compositio Mathematica, vol. 37, no. 1, pp. 3–19, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. Yakubov, Completeness of Root Functions of Regular Differential Operators, vol. 71 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, UK, 1994. View at Zentralblatt MATH · View at MathSciNet
  30. D. Lamberton, “Équations d'évolution linéaires associées à des semi-groupes de contractions dans les espaces Lp,” Journal of Functional Analysis, vol. 72, no. 2, pp. 252–262, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. G. Dore and A. Venni, “On the closedness of the sum of two closed operators,” Mathematische Zeitschrift, vol. 196, no. 2, pp. 189–201, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J.-L. Lions and J. Peetre, “Sur une classe d'espaces d'interpolation,” Institut des Hautes Études Scientifiques. Publications Mathématiques, no. 19, pp. 5–68, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. S. G. Kreĭn, Linear Equations in Banach Spaces, Birkhäuser Boston, Boston, Mass, USA, 1982. View at Zentralblatt MATH · View at MathSciNet
  34. M. S. Agranovič and M. I. Višik, “Elliptic problems with a parameter and parabolic problems of general type,” Uspekhi Matematicheskikh Nauk, vol. 19, no. 3 (117), pp. 53–161, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. S. Agmon and L. Nirenberg, “Properties of solutions of ordinary differential equations in Banach space,” Communications on Pure and Applied Mathematics, vol. 16, pp. 121–239, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. P. Grisvard, Elliptic Problem in Nonsmooth Domains, vol. 24 of Monographs and Studies in Mathematics, Pitman, Boston, Mas, USA, 1985. View at Zentralblatt MATH · View at MathSciNet
  37. D. S. Jerison and C. E. Kenig, “The Dirichlet problem in nonsmooth domains,” Annals of Mathematics. Second Series, vol. 113, no. 2, pp. 367–382, 1981. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  38. V. A. Kondratiev and O. A. Oleinik, “Boundary value problems for partial differential equations in non-smooth domains,” Russian Mathematical Surveys, vol. 38, no. 2, pp. 1–86, 1983. View at Publisher · View at Google Scholar
  39. S. A. Nazarov and B. A. Plamenevsky, Elliptic Problems in Domains with Piecewise Smooth Boundaries, vol. 13 of de Gruyter Expositions in Mathematics, Walter de Gruyter, Berlin, Germany, 1994. View at Zentralblatt MATH · View at MathSciNet